Thread: creatine headaches?
6/16/2008 3:39pm, #1
Well I'm going to try taking creatine again however, this time I'm going to skip the loading faze. The last two times I have tried useing creatine I have experienced bad headaches on the second or third day of taking it. Has anybody else had such symptoms? Will the creatine be as effective without the loading faze? My cuz. (amature bodybuilder and personal trainer) says the whole loading faze is bullshit! however he does believe creatine to be a very effective bodybuilding supplement. any opinions?
6/16/2008 4:01pm, #2
- Join Date
- Dec 2005
I've heard from several different sources that the loading isn't necessary.
I used to take Creatine Ethyl Ester in tablet form and it gave pretty good strength results. I then moved onto powder because it was way cheaper and it makes me feel like absolute ****.
It makes my head feel like it does when I'm feverish and I almost passed out at Jits once after taking it.
I leave it pretty much alone now although my post workout shake has creapure in it and that doesn't give me any adverse effects.
6/16/2008 4:08pm, #3
The brand I bought is called six star creatine (because five stars were'nt enough)It is also in the powder form.
6/16/2008 4:16pm, #4
Why skip the loading phase? It's an extra 4 days with an extra 2 servings per day, it shouldn't make you broke.
I've read evidence on both ends, so I tend to just err on the side of caution.
Drink more water."Emevas,
You're a scrapper, I like that."-Ronin69